advertisement
Question
Posted by: Fioner | 2009/03/11

Absent Periods

i' ve been put on some oratane pills for my skin treatment for four month. the doctor told me not to fall pregnat while taking those capsules. i' ve been having sex with a condom. but i missed my period last month. could this be side effects of the pill or could i really be pregnant? should i test or should i wait till the end of March. i am very worried. not that i' m pregnant but that i' ve already harmed my baby. pls reply asap!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnant, condoms are not a very safe method of contraception. Test as soon as possible.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement